Exact linear lumping in abstract spaces

Rózsa, Zoltán and Tóth, János: Exact linear lumping in abstract spaces.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_021_001-020.pdf

Download (230kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 21
ISSN: 1417-3875
Page Range: pp. 1-20
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Differenciálegyenletek absztrakt térben, reakció-diffúziós egyenletek
Additional Information: Bibliogr.: p. 17-20.
Date Deposited: 2017. May. 17. 14:53
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42739

Actions (login required)

View Item View Item